Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had unprotected sex and taking pill. Have light periods, tired and sore throat. Pregnant?

It has been 9 weeks since I had unprotected sex but I am on the pill . Since then I have had 3 periods ok schedule with my pill, some have been lighter though, Espeshially this last one. I have also been tired in the last 3 weeks but have had sore throat and been on antibiotics . I didn t think I could be until this last period but do you think I could be pregnant or am I gettin paranoid?
Asked On : Tue, 5 Mar 2013
Answers:  2 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Since you had your last three periods well on time, the lighter bleeding could be due to a hormonal imbalance or due to the effect of the pills you are taking. Pregnancy is not a possibility with regular periods. Please do not worry.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Tue, 5 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

OBGYN Dr. Nilofer AR's  Response
thanks for your query.
Since you are on birth control pills, probability of pregnancy is very minimum.
Spotting per vagina while on OC pills is called breakthrough bleeding. I is due to hormonal imbalance.
You need not stop taking OC pill. I recommend you to continue taking pills. It will normalize in a couple of months. If the symptom persists for more than 3 months, you need to use OC pills with higher estrogen levels.
So do not worry. You can as well get a UPT done to be more sure of not being pregnant.
Hope this helps.
Dr Nilofer
Answered: Tue, 5 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor